| Model Number |
SC-1010C |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Delayed Charge Time (2586)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this spinal cord stimulation (scs) system was replaced due to the patient complained of implantable pulse generator (ipg) depleting quickly and taking longer to charge.The patient underwent an ipg replacement, and he has great coverage over his pain areas.Explanted device will not return due to facility policy and electrocautery was used.